# SDR TIPR2016011424981

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP BROKEN AT BS 682, RBL 45.5.  REPLACED SEAT TRACK SECTION IAW SRM 53-00-52, REPAIR 3, OPTION 2.
